# SDR AU980668

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD WEB FORWARD FACE CONTAINED A TOTAL OF FIVE CRACKS.  A CRACK WAS ALSO FOUND IN THE RADIUS OF THE VERTICAL CHORD OF THE BULKHEAD AT LBL 5.7 LEVEL WITH THE HORIZONTAL STIFFENER AT WL 184.  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-39A.
